# SDR FDEA200906192181

- Difficulty date: June 19, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N207FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22929
- Aircraft time: 35,060 hours, 20,316 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Bell
- Condition: False Activation
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

AT LEVEL OFF 330 CREW HEARD DING OF FIRE BELL.  INSPECTED COCKPIT FOR LIGHTS, NONE ILLUMINATED. DID ENG FIRE TEST WITH NORMAL RESULTS. RIGHT AFTER FIRE TEST, NR 1 ENG FIRE LIGHT ILLUMINATED WITH CONSTANT  BELL.  RAN RED TAB PROCEDURE, FIRE LIGHT WENT OUT  WITH ENG SHUTDOWN. NO BOTTLE BLOWN INTO ENG.  ENG WINDMILLED WITH POSITIVE OIL PRESSURE OF OVER 10  PSI FOR 20 MINUTES.
